# SDR CALA2022030900609

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29283
- Aircraft time: 85,377 hours, 18,387 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 143N5520
- Condition: Corroded
- Location: Sta 755-767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CREASE BEAM INNER CORD STA 755 TO 767 HAS CORROSION REF FLEE T CYCLE LOG PAGE 9805470. LOG PAGE CREATED FOR ESFR ONLY, SEE FLEET CYCLE L/P 9805470 FOR DETAILS OF WORK ACCOMPLISHED. REPAIRED INNER CHORD PER SRM 53-00-13-2R-1 REPAIR 1. LOG PAGE FOR ESFR ONLY
